MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074400-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Occlusion (1984)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, occlusion and myocardial infarction are listed in the xience xpedition, everolimus eluting coronary stent system (eecss), instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Patient id (b)(6).It was reported that the procedure was performed to treat a lesion in the left anterior descending (lad) artery.A 4.0 x 33 mm xience xpedition stent was implanted.During the procedure, the patient experienced chest pain and no reflow was noted.Additionally, elevated troponin levels were noted.Myocardial infarction was diagnosed.Post dilatation was performed and the patient condition resolved two days post procedure.No additional information was provided.

Brand Name
XIENCE XPEDITION
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9608354
Report Number2024168-2020-00788
Device Sequence Number11430202
Product Code NIQ
UDI-Device Identifier08717648162671
UDI-Public08717648162671
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2022
Device Model Number1074400-33
Device Catalogue Number1074400-33
Device Lot Number9011041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age65 YR
Patient Weight74